×

On pseudocomplemented semilattices with Stone congruence lattices. (English) Zbl 0416.06007


MSC:

06A12 Semilattices
06D15 Pseudocomplemented lattices
06B15 Representation theory of lattices
08A30 Subalgebras, congruence relations

Citations:

Zbl 0126.038
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] BALBES R., HORN A.: Stone lattices. Duke Math. J., 37, 1970, 537-546. · Zbl 0207.02802
[2] FRINK O.: Pseudocomplements in semilattices. Duke Math. J., 29, 1962, 505-514. · Zbl 0114.01602
[3] GRÄTZER G.: Universal Algebra. Van Nostrand, 1968. · Zbl 0182.34201
[4] GRÄTZER G.: Lattice Theory. W. H. Freeman and Company, 1971. · Zbl 0232.06001
[5] JONES J. T.: Pseudocomplemented semilattices. Ph. D. Dissertation, U · Zbl 0738.06003
[6] JONES J. T.: Projective pseudocomplemented semilattices. Pacif. J. Math., 52, 1974, 443-456. · Zbl 0312.06005
[7] KATRIŇÁK T.: Pseudocomplementäre Halbverbände. Mat. Čas., 18, 1968, 121-143. · Zbl 0164.00701
[8] SANKAPPANAVAR H. P.: A study of pseudocomplemented semilattices. Ph. D. Thesis, Univ. of Waterloo, 1974. · Zbl 0424.06001
[9] SANKAPPANAVAR H. P.: Congruence lattices of pseudocomplemented semilattices. · Zbl 0424.06001
[10] SANKAPPANAVAR H. P.: Pseudocomplemented semilattices with uppersemimodular congruence lattices. · Zbl 0416.06007
[11] SANKAPPANAVAR H. P.: On pseudocomplemented semilattices whose congruence lattices are distributive. · Zbl 0416.06007
[12] VARLET J.: Congruence dan les demi-lattis. Bull. Soc. Roy. Sci. Liege, 34, 1965, 231-240. · Zbl 0148.01201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.